RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 1, Pages 11–15 (Mi dan4181)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

Adelic formulas for gamma and beta functions in algebraic number fields

V. S. Vladimirov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (430 kB)

Bibliographic databases:
UDC: 512.625.5+512.626.6+517.523+53.02
Received: 14.12.1995

Citation: V. S. Vladimirov, “Adelic formulas for gamma and beta functions in algebraic number fields”, Dokl. Akad. Nauk, 347:1 (1996), 11–15

Citation in format AMSBIB
\Bibitem{Vla96}
\by V.~S.~Vladimirov
\paper Adelic formulas for gamma and beta functions in algebraic number
fields
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 1
\pages 11--15
\mathnet{http://mi.mathnet.ru/dan4181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392769}
\zmath{https://zbmath.org/?q=an:0916.11064}


Linking options:
  • http://mi.mathnet.ru/eng/dan4181
  • http://mi.mathnet.ru/eng/dan/v347/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Ramified Characters of Idèle Groups of One-Class Quadratic Fields”, Proc. Steklov Inst. Math., 224 (1999), 107–114  mathnet  mathscinet  zmath
    2. V. S. Vladimirov, “Adelic Formulas for Gamma and Beta Functions of One-Class Quadratic Fields: Applications to 4-Particle Scattering String Amplitudes”, Proc. Steklov Inst. Math., 228 (2000), 67–80  mathnet  mathscinet  zmath
    3. A. A. Bolibrukh, A. A. Gonchar, I. V. Volovich, V. G. Kadyshevskii, A. A. Logunov, G. I. Marchuk, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, L. D. Faddeev, D. V. Shirkov, “Vasilii Sergeevich Vladimirov (on his 80th birthday)”, Russian Math. Surveys, 58:1 (2003), 199–209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. S. Vladimirov, “Adelic Formulas for Four-Particle String and Superstring Tree Amplitudes in One-Class Quadratic Fields”, Proc. Steklov Inst. Math., 245 (2004), 3–21  mathnet  mathscinet  zmath
    5. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
  • Number of views:
    This page:22
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020